RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1985, Volume 40, Issue 3(243), Pages 157–193 (Mi umn2650)  

This article is cited in 15 scientific papers (total in 15 papers)

Modifications of functions and Fourier series

A. M. Olevskii


Full text: PDF file (3949 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1985, 40:3, 181–224

Bibliographic databases:

UDC: 517.51
MSC: 42A16, 42A20, 42A24
Received: 10.09.1984

Citation: A. M. Olevskii, “Modifications of functions and Fourier series”, Uspekhi Mat. Nauk, 40:3(243) (1985), 157–193; Russian Math. Surveys, 40:3 (1985), 181–224

Citation in format AMSBIB
\Bibitem{Ole85}
\by A.~M.~Olevskii
\paper Modifications of functions and Fourier series
\jour Uspekhi Mat. Nauk
\yr 1985
\vol 40
\issue 3(243)
\pages 157--193
\mathnet{http://mi.mathnet.ru/umn2650}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=795189}
\zmath{https://zbmath.org/?q=an:0577.42001|0609.42004}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1985RuMaS..40..181O}
\transl
\jour Russian Math. Surveys
\yr 1985
\vol 40
\issue 3
\pages 181--224
\crossref{https://doi.org/10.1070/RM1985v040n03ABEH003592}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985A935700008}


Linking options:
  • http://mi.mathnet.ru/eng/umn2650
  • http://mi.mathnet.ru/eng/umn/v40/i3/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Lebedev, “Change of variable and the rapidity of decrease of Fourier coefficients”, Math. USSR-Sb., 70:2 (1991), 541–555  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. M. Bugadze, “On the Fourier–Haar series of composite functions”, Math. USSR-Sb., 72:1 (1992), 163–188  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. A. Talalyan, R. I. Ovsepian, “The representation theorems of D. E. Men'shov and their impact on the development of the metric theory of functions”, Russian Math. Surveys, 47:5 (1992), 13–47  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. S. Galstyan, R. I. Ovsepian, “Trigonometric series with rapidly decreasing coefficients”, Sb. Math., 187:11 (1996), 1577–1600  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. S. Galstyan, G. A. Karagulian, “Divergence almost everywhere of rectangular partial sums of multiple Fourier series of bounded functions”, Math. Notes, 64:1 (1998), 20–30  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. I. L. Bloshanskii, “A Criterion for Weak Generalized Localization in the Class $L_1$ for Multiple Trigonometric Series from the Viewpoint of Isometric Transformations”, Math. Notes, 71:4 (2002), 464–476  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. Holicky P., Preiss D., “Rearrangements of Functions on Totally Disconnected Groups”, J. Math. Anal. Appl., 283:1 (2003), 77–84  crossref  isi
    8. A. M. Olevskii, “Representation of functions by exponentials with positive frequencies”, Russian Math. Surveys, 59:1 (2004), 171–180  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    9. V. V. Lebedev, “On the topological stability of continuous functions in certain spaces related to Fourier series”, Izv. Math., 74:2 (2010), 347–378  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    10. V. V. Lebedev, “On Uniform Convergence of Fourier Series”, Math. Notes, 91:6 (2012), 889–892  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    11. M. G. Grigoryan, S. A. Sargsyan, “Nonlinear approximation of functions from the class $L^r$ with respect to the Vilenkin system”, Russian Math. (Iz. VUZ), 57:2 (2013), 25–33  mathnet  crossref
    12. S. A. Episkoposyan, “On the uniform convergence of the greedy algorithm in a generalized Walsh system”, Siberian Math. J., 54:5 (2013), 810–816  mathnet  crossref  mathscinet  isi
    13. S. K. Bloshanskaya, I. L. Bloshanskii, “A weak generalized localization criterion for multiple Walsh–Fourier series with $J_k$-lacunary sequence of rectangular partial sums”, Proc. Steklov Inst. Math., 285 (2014), 34–55  mathnet  crossref  crossref  isi  elib  elib
    14. V. V. Lebedev, “A short and simple proof of the Jurkat–Waterman theorem on conjugate functions”, Funct. Anal. Appl., 51:2 (2017), 148–151  mathnet  crossref  crossref  isi  elib
    15. K. R. Bitsadze, “O zamenakh peremennoi, sokhranyayuschikh skhodimost i absolyutnuyu skhodimost ryadov Fure–Khaara”, Matem. sb., 210:6 (2019), 30–55  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:714
    Full text:282
    References:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019